# SDR IPXA12B76071

- Difficulty date: October 28, 2012
- Submitted: October 29, 2012
- Operation: Air carrier
- Aircraft: N570UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35667
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146U581755
- Condition: Damaged
- Location: Bs 2300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 2300 FLOOR PANEL DAMAGED.  REPAIRED IAW 53-00-50-2.
